MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP

RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon noted that the suction pressure on the piranha suction device was insufficient during the procedure and stated, "not enough vacuum pressure".The independent sales agent (isa) checked the control console and the piranha device and adjusted the pressure settings on all four controls to match those of the other device they have in use.No further problems with the devices have been reported since then.
 
Additional Manufacturer Narrative
It is not known whether there were any patient injuries or risks to the patient, nor is there any information available regarding whether there were any significant delays during the procedure.As richard wolf gmbh (rw gmbh) identified a previous complaint with a similar issue that was determined to be a reportable event that involved a serious injury, we consider this case to be a reportable malfunction.

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24757689
Report Number9611102-2026-00009
Device Sequence Number21107466
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART ID: 2303.011 - MOTOR CONTROL UNIT 2303.
Patient SexUnknown